# SDR USAA2012112800006

- Difficulty date: November 1, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620200
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK  - CRACK ON ANGLE SEGMENT OF EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED ANGLE SEGMENT OF EMERGENCY EXIT DOOR 834 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM 3 IAW EO # 5210Y228.
